Coexistence of algebraic and non-algebraic limit cycles for quintic polynomial differential systems

Date

2017-03-14

Authors

Bendjeddou, Ahmed
Cheurfa, Rachid

Journal Title

Journal ISSN

Volume Title

Publisher

Texas State University, Department of Mathematics

Abstract

In the work by Gine and Grau [11], a planar differential system of degree nine admitting a nested configuration formed by an algebraic and a non-algebraic limit cycles explicitly given was presented. As an improvement, we obtain by a new method a similar result for a family of quintic polynomial differential systems.

Description

Keywords

Non-algebraic limit cycle, Invariant curves, Poincare return-map, First integral, Riccati equation

Citation

Bendjeddou, A., & Cheurfa, R. (2017). Coexistence of algebraic and non-algebraic limit cycles for quintic polynomial differential systems. Electronic Journal of Differential Equations, 2017(71), pp. 1-7.

Rights

Attribution 4.0 International

Rights Holder

This work is licensed under a Creative Commons Attribution 4.0 International License.

Rights License